Publications 2000-

1. Extremal discs and the regularity of CR mappings in higher codimension. Amer. J. Math. 123 (2001), 445-473; Addendum, Amer. J. Math. 126 (2004), 687-692.

2. (with A. Sukhov) Stationary discs and geometry of CR manifolds of codimension 2. Internat'l J. Math. 12 (2001), 877-890.

3. Foliations by complex curves and the geometry of real hypersurface of finite type. Math. Z. 240 (2002), 385-388.

4. A Morera type theorem in the strip. Math. Res. Let. 11 (2004), 23-29.

5. Extremal discs and the geometry of CR manifolds. In: Real Methods in Complex and CR Geometry, CIME Session, Martina Franca, 2002 (Lect. Notes in Math. 1848, 191-212) Springer 2004.

6. (with G. Henkin and A. Shananin) Estimates for solutions of Burgers type equations and some applications. J. Math. Pure Appl. 84 (2005), 717-752.

7. Testing analyticity on circles. Amer. J. Math. 129 (2007), 785-790.

8. (with L. Baracco and G. Zampieri) Extremal discs and the holomorphic extension from convex hypersurfaces. Ark. Mat. 45 (2007), 1-13.

9. (with A. Sukhov) Filling hypersurfaces by discs in almost complex manifolds of dimension 2. Indiana Univ. Math. J. 57 (2008), 509-544.

10. (with A. Sukhov) Pseudoholomorphic discs near an elliptic point. Proc. Steklov Inst. Math., 253 (2006), 275-282.

11. (with A. Scalari) Extremal discs and analytic continuation of product CR maps. Mich. Math. J., 55 (2007), 25-33.

12. (with V. Zharnitsky) Periodic orbits in outer billiards. Int. Math. Res. Not. 2006, Art. ID 67089, 17 pp.

13. (with B. Coupet and A. Sukhov) Proper J-holomorphic discs in Stein domains of dimension 2. Amer. J. Math. 131 (2009), 653-674.

14. (with A. Sukhov) Filling real hypersurfaces by pseudoholomorphic discs. J. Geom. Anal. 18 (2008), 632-649.

15. Analytic continuation from a family of lines. J. d'Analyse Math. 105 (2008), 391-396.

16. (with A. Sukhov) Regularization of almost complex structures and gluing holomorphic discs to tori. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. X (2011), 389-411.

17. (with A. Sukhov) Deformations and transversality of pseudo-holomorphic discs. J. d'Analyse Math. 116 (2012), 1-16.

18. (with A. Sukhov) Boundary value problems and J-complex curves. Complex Var. Elliptic Equ. 58 (2013), 1549-1557.

19. (with A. Sukhov) Hartogs figure and symplectic non-squeezing. Illinois J. Math. (Special issue in honor of John D'Angelo on the occasion of his 60th birthday) 56 (2012), 221-233.

20. Minimal biquadratic energy of 5 particles on 2-sphere. Indiana Univ. Math. J. 62 (2013), 1717-1731.

21. (with A. Sukhov) Gluing complex discs to Lagrangian manifolds by Gromov's method. Annales de la Faculte des Sciences de Toulouse, Vol. XXII (2013), 815-846.

22. (with A. Sukhov) Gromov's non-squeezing theorem and Beltrami type equation. Comm. Partial Differential Equations 39 (2014), 1898-1905.

23. Commutators of singular integrals, the Bergman projection, and boundary regularity of elliptic equations in the plane. Math. Res. Lett. 23 (2016), 1219-1244.

24. (with A. Sukhov) Symplectic non-squeezing in Hilbert space and discrete Schrodinger equations. J. Fixed Point Theory Appl. 18 (2016), 867-888.

25. (with A. Sukhov) Pseudoholomorphic discs and symplectic structures in Hilbert space. Contemp. Math. 662 (2016), 23-49.

26. (with B. Berndtsson et al) Gennadi Markovich Khenkin. (Russian) Uspekhi Mat. Nauk 72 (2017), no. 3(435), 170-190; translation in Russian Math. Surveys 72 (2017), no. 3, 547-570.

27. Scarcity of periodic orbits in outer billiards. J. Geom. Anal. (2017), https://doi.org/10.1007/s12220-017-9927-8

28. (with L. Baracco) A note on the closed range of $\bar\partial_b$ on q-convex manifolds. Complex Anal. Synerg. 6 (2020), no. 2, Paper No. 14, 6 pp.

29. Stationary discs and finite jet determination for CR mappings in higher codimension. Adv. Math. 371 (2020), 107254, 11 pp.

Last modified July 2020